# SDR DALA2014092105176

- Difficulty date: September 20, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CRACK ON RT SLAT TRACK DOOR NR 11.   SLAT TRACK DOOR WAS FABRICATED IAW ERA 512356-14 MA REV ORIGINAL.
